MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number 791-700
Medical Device Problem Codes Failure to Power Up (1476); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue touch pc was attempted to be used during a flexible ureteroscopy procedure performed on (b)(6) 2021.During preparation, lithovue scope was connected to the monitor and booted up to windows screen.The procedure was cancelled due to this event.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: medical device problem code a27 is being used to capture the reportable issue of aborted/cancelled procedure.Block h10: the returned lithovue touch pc was analyzed, and a visual evaluation noted that there were some minor scratches on hte pc frame and the back panel, one standoff screw is missing on the dvi cable connector, and one interface box bracket mount screw is missing.A functional evaluation noted that the lithovue touch pc confirmed touch panel pc leds turn on.The lithovue touch pc display was blank at power on.The touch pc booted up to the blank screen instead of the application screen.The reported event was confirmed.This investigation is assigned a most probable conclusion code of cause traced to component failure.This conclusion was selected because the reason for when connecting the lithovue device to the screen, it did not open the boston scientific logo only windows was conformed during functional testing.The conclusion is acceptable because the analysis of the available information in the complaint did not find/reveal any other fault condition within the product.The evidence from the product record review did not identify a potential product quality issue or new patient harm.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A search of the complaint database confirmed that no similar complaints exist for the specified lot.A labeling review was performed and, from the information available, this device was used per the instructions for use 91012672-02c / product label.
 
Event or Problem Description
It was reported to boston scientific corporation that a lithovue touch pc was attempted to be used during a flexible ureteroscopy procedure performed on (b)(6) 2021.According to the complaint, during preparation, lithovue scope was connected to the monitor and booted up to windows screen.The procedure was cancelled due to this event.There were no patient complications reported as a result of this event.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue
attn: return products
st. paul MN 55112
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key12167407
Report Number3005099803-2021-03385
Device Sequence Number3988865
Product Code FGB
UDI-Device Identifier08714729891901
UDI-Public08714729891901
Combination Product (Y/N)N
Initial Reporter CountryEC
PMA/510(K) Number
K153049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number791-700
Device Catalogue Number791-700
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/18/2021
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date07/14/2021
Supplement Report FDA Received Date04/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown